# SDR SWAA2024040557657

- Difficulty date: February 29, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT B/W STA 294-312 INTERCOSTAL HAS CORROSION IN AT FLOOR PANEL ATTAC HOLE LBL 12'.<[01] REMOVED AND REPLACED NEW INTERCOSTAL P/N 141A5690UIATSMRO P.O #2058779 AT PASSENGER COMPARTMENT STA 294-312 LBL 12 AS PER SRM 51-40-02-0G-0. DWG 141A5600 ID 0006;[02] VERIFIED R/R
